MathSciNet Relay Station
MathSciNet bibliographic data
MR1994092 (2004d:34047) 34B16 (34B40)
Liu, Yansheng Existence and unboundedness of positive solutions for singular boundary value problems on half-line. Appl. Math. Comput. 144 (2003), no. 2-3, 543–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement